MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® URETHRAL CATHETER ROBINSON MODEL; ROBINSON CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® URETHRAL CATHETER ROBINSON MODEL; ROBINSON CATHETER
Model Number 056032
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheter was thicker and stiffer than usual.The complainant allegedly was unable to insert the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.The evaluation of the photo sample could not determine any device characteristics related to the reported event of thick diameter.The dimensional and functional evaluation of the device was not possible without receipt of the original sample.Visual evaluation of the photo sample noted no obvious defect.The devices were not used and were in original packaging.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.Bard and bardex are trademarks and/or registered trademarks of c.R.Bard, inc.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.".

Brand Name
BARDEX® URETHRAL CATHETER ROBINSON MODEL
Common Device Name
ROBINSON CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7970900
Report Number1018233-2018-04794
Device Sequence Number202080
Product Code KOD
UDI-Device Identifier00801741033483
UDI-Public(01)00801741033483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2019
Device Model Number056032
Device Catalogue Number056032
Device Lot NumberNGYF2486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2018
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1